La cohomologie mod 2 de certains espaces homogènes.

A. Borel

Commentarii mathematici Helvetici (1953)

  • Volume: 27, page 165-197
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Borel, A.. "La cohomologie mod 2 de certains espaces homogènes.." Commentarii mathematici Helvetici 27 (1953): 165-197. <>.

author = {Borel, A.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {165-197},
title = {La cohomologie mod 2 de certains espaces homogènes.},
url = {},
volume = {27},
year = {1953},

AU - Borel, A.
TI - La cohomologie mod 2 de certains espaces homogènes.
JO - Commentarii mathematici Helvetici
PY - 1953
VL - 27
SP - 165
EP - 197
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Michel Zisman, Espaces de Hopf, algèbres de Hopf
  2. Július Korbaš, Some partial formulae for Stiefel-Whitney classes of Grassmannians
  3. Július Korbaš, On the Stiefel-Whitney classes and the span of real Grassmannians
  4. Martin Markl, The real K-ring of some CW-complexes of small dimension
  5. Juraj Lörinc, The height of the first Stiefel-Whitney class of any nonorientable real flag manifold
  6. S. Ochanine, Signature modulo 16, invariants de Kervaire généralisés et nombres caractéristiques dans la K -théorie réelle
  7. Mirian Percia Mendes, Antonio Conde, Gröbner bases and the immersion of real flag manifolds in Euclidean space
  8. Michel Zisman, Cohomologie des variétés de Stiefel

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.